Hepatitis C Support Group

Hepatitis C is a blood-borne viral disease which can cause liver inflammation, fibrosis, cirrhosis and liver cancer. The hepatitis C virus (HCV) is spread by blood-to-blood contact with an infected person's blood. Many people with HCV infection have no symptoms and are unaware of the need to seek treatment. Hepatitis C infects an estimated 150-200 million people worldwide.

0 Online
0 Online

Does hepititis C cause hair loss?

every time I wash my hair I get lots of hair wash out as well.I was wondering if Hep C can cause your hair to get thinner,as over the passed 6 months or so my hair gotten less?

Replies

deleted_user
deleted_user

I have not noticed hair loss with hep c but on tx I did lose some...
deleted_user
deleted_user

Take a Complex 75mg of Vit B really helps with hair loss. Also when the days get longer we naturally shed..like the animals. I lost some hair on tx.
deleted_user
deleted_user

I don't know if it is related to HepC or not, but I've lost a lot of hair over the last year or two (haven't done treatment, so it is not that). I've read stress can do it, and I've certainly been under pretty intense stress, with poverty and health issues and no health insurance, etc.

I've heard (not verified) that if it is stress-induced, it will likely come back, assuming the stress is alleviated.
CloudsDancing
deleted_user
deleted_user

I lost 20 to 30 percent of my hair during treatment and it also got totally straight! I just finished tx so it will be (I've heard) about 6 months before my hair is normal. I wear it pixie cut short so, no problem...
deleted_user
deleted_user

Over the last four years I have noticed hair loss. My doctor says it could be from the meds I take....darn
kindofmagic
kindofmagic

I think I had hcv for 20 years and was also under a lot of stress being a single mom. My hair has really thinned out over the years and I really think it is hcv because everyone gets stressed now and again. I am on week 11 and my hair has thinned out a whole lot but at least I am not bald! I use Nioxin products which I believe help a little. I am anxious to see what will happen to my hair after treatment. I read it comes back fuller and thicker than ever before!
deleted_user
deleted_user

ha i actually am going through that. i literally have bald patches. sexy i know. the medicane causes hair loss. if your like me not taking meds. then it could be your thyroid. more than likely its stress. take vit b complex it helps.